# SDR MASA2015090612367

- Difficulty date: September 6, 2015
- Submitted: September 6, 2015
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 10,183 hours, 7,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHTS FLICKER ON AND OFF, REPLACED THE LAMP.
